# SDR SWAA2025051469707

- Difficulty date: May 10, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 45,389 hours, 27,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT LENS OVER FWD GALLEY SVC DOOR FELL OFF<[01] PERFORMED INTERIM REPAIR PER EA M-21-133-00720. SECURED WITH TAPE.
